Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Rescaling of Markov shifts.

Ward, T. (1996) 'Rescaling of Markov shifts.', Acta mathematica Universitatis Comenianae : new series, 65 (1). pp. 149-157.


Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://www.maths.soton.ac.uk/EMIS/journals/AMUC/_vol-65/_no_1/_ward/ward.html
Record Created:12 Oct 2012 13:05
Last Modified:16 Oct 2012 10:41

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library